Об одной алгебраической спектральной последовательности

В.П. Голубятников

Sibirskij matematiceskij zurnal (1980)

  • Volume: 21, Issue: 1, page 202-207
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Голубятников, В.П.. "Об одной алгебраической спектральной последовательности." Sibirskij matematiceskij zurnal 21.1 (1980): 202-207. <http://eudml.org/doc/198192>.

@article{Голубятников1980,
author = {Голубятников, В.П.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {cobordism theories arising from the Thom space obtained from sums of copies of universal bundles; MSC cobordism; self-conjugate bundles; Adams' spectral sequences},
language = {rus},
number = {1},
pages = {202-207},
publisher = {Izd. AN SSSR},
title = {Об одной алгебраической спектральной последовательности},
url = {http://eudml.org/doc/198192},
volume = {21},
year = {1980},
}

TY - JOUR
AU - Голубятников, В.П.
TI - Об одной алгебраической спектральной последовательности
JO - Sibirskij matematiceskij zurnal
PY - 1980
PB - Izd. AN SSSR
VL - 21
IS - 1
SP - 202
EP - 207
LA - rus
KW - cobordism theories arising from the Thom space obtained from sums of copies of universal bundles; MSC cobordism; self-conjugate bundles; Adams' spectral sequences
UR - http://eudml.org/doc/198192
ER -

NotesEmbed ?

top

You must be logged in to post comments.